# SDR ASAA2024032048923

- Difficulty date: March 20, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5712U35
- Condition: Corroded
- Location: Bs 986 Rbl 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SHEAR WEB HAS CORROSION STA 986 RBL 40. GROUNDED - YES. CORROSION FOUND TO BE BEYOND LIMITS IAW B737-900 SRM 53-70-51-1A-1 REMOVED DAMAGED SHEAR WEB AND INSTALLED NEW WEB IAW B737-900 SRM 51-40-02-0G-0W= 1.25" O= .043" R= .036" L= 1.5" D= .007".
